Alert archive / Minnesota / Flash Flood Warnings in 2017

Flash Flood Warning 3, NWS Duluth, MN

July 6, 2017Aitkin County, Minnesota

NWS Duluth, MN issued this flash flood warning at Jul 6, 2017, 3:35 AM CDT for Aitkin County, Minnesota. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2017, 3:35 AM CDT (08:35 UTC)
Expired
Jul 6, 2017, 7:30 AM CDT
In force
4 hr
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Flood severity
None

County Aitkin County, MN

The radar

The Duluth radar (KDLH), 103 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2017-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2692 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2017-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2692 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1493 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

923 
WGUS53 KDLH 060835
FFWDLH
MNC001-061230-
/O.NEW.KDLH.FF.W.0003.170706T0835Z-170706T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Duluth MN
335 AM CDT THU JUL 6 2017

The National Weather Service in Duluth MN has issued a

* Flash Flood Warning for...
  Southeastern Aitkin County in east central Minnesota...

* Until 730 AM CDT

* At 333 AM CDT, Doppler radar indicated thunderstorms producing 
  torrential rainfall across the warned area. two to three inches of 
  rain have already fallen across southeast Aitkin County, and 
  another 1 to 2 inches are possible through 6 AM. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Mcgrath, Dads Corner, Arthyde, and Ronald. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles. Do not drive into area where water covers 
the road.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4624 9343 4625 9344 4645 9345 4645 9305
      4621 9305 4621 9306 4616 9306 4616 9343

$$
 Miller
2 follow-up statements
577 
WGUS73 KDLH 061026
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
526 AM CDT THU JUL 6 2017

MNC001-061230-
/O.CON.KDLH.FF.W.0003.000000T0000Z-170706T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aitkin MN-
526 AM CDT THU JUL 6 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHEASTERN AITKIN COUNTY...

At 526 AM CDT, Doppler radar estimated that thunderstorms have 
produced between 3 and 6 inches of rain overnight across southeast 
Aitkin County.  Thunderstorms will be ending across southeast Aitkin 
County through 6 AM, but high water and flooding of low lying areas 
and rural roads will persist into mid morning.

Some locations that will experience flooding include...
Mcgrath, Dads Corner, Arthyde, and Ronald. This also includes 
Highway 27 and County Road 18 across the southern portions of Aitkin 
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding. Do not drive into areas where water covers the 
road!

Please report flooding to your local law enforcement agency when you 
can do so safely.

&&

LAT...LON 4624 9343 4625 9344 4645 9345 4645 9305
      4621 9305 4621 9306 4616 9306 4616 9343

$$
 Miller
369 
WGUS73 KDLH 061221
FFSDLH

Flash Flood Statement
National Weather Service Duluth MN
721 AM CDT THU JUL 6 2017

MNC001-061231-
/O.EXP.KDLH.FF.W.0003.000000T0000Z-170706T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Aitkin MN-
721 AM CDT THU JUL 6 2017

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN AITKIN COUNTY WILL EXPIRE
AT 730 AM CDT...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4624 9343 4625 9344 4645 9345 4645 9305
      4621 9305 4621 9306 4616 9306 4616 9343

$$

G2

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 12:24 AM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 6, 12:24 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1224 AM CDT Thu Jul 6 2017

.UPDATE...
Issued at 1224 AM CDT Thu Jul 6 2017

Please see latest 06Z Aviation Discussion below...

UPDATE Issued at 907 PM CDT Wed Jul 5 2017

It's taken a while this evening, but confidence is increasing that
the main show for thunderstorm evolution overnight is finally
revealing itself. Intense deep convection over southwest Manitoba
positioned at the northwest periphery of the significant
instability axis appears to be the beginnings of the main show
overnight, with this T-Storm complex evolving into an organized
MCS. As a south/southwest low level jet develops, this T-Storm
complex should ride the CAPE gradient east-southeastward into the
Red River Valley, and eventually across most of northern
Minnesota, and into western Lake Superior/northwest Wisconsin between
roughly 1 AM and mid morning Thursday.

The primary severe weather threat with this complex of storms is
likely to be damaging winds, with perhaps a few of the stronger
cores capable of some hail. With 4000+ j/kg of MUCAPE and ~1.5
inches of precipitable water in the ambient inflow airmass, there
will also be at least some risk of heavy rainfall as well, despite
the expected forward-propagating character of the system. Right
now, it appears that the greatest threat of damaging winds will be
along and north of the Highway 2 corridor, including the Boundary
Waters.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 408 PM CDT Wed Jul 5 2017

Main concerns for the short term is the potential for several
rounds of strong to severe thunderstorms tonight and Thursday and
the potential for excessive rainfall.

A broad area of subsidence associated with a surface ridge
stretches from southern Manitoba into west-central Wisconsin late
this afternoon. A few pockets of cumulus have developed over our
northern zones where convergence along a quasi-stationary front is
enhanced. Temperatures have warmed into the low 70s to upper 80s
across the Northland, with slightly cooler temperatures around 70
degrees near Grand Marais and Grand Portage and dewpoints across
the area are in the 60s. SPC Mesoanalysis indicates a very
unstable airmass is in place with surface-based CAPE of 2000-4000
J/kg. Mixed layer CAPE is a bit lower, from 1500-3000 J/kg. Deep
layer shear is modest, between 20 and 35 knots in the 0-6 km
layer. GOES-16 visible imagery over northern Minnesota indicates
the cumulus field isn't especially deep, but a few small towers
have briefly percolated before collapsing. Looks like the most
favorable area for storm development in the next four hours will
be in the vicinity of the weak convergence over northern
Minnesota. A small wave was observed just west of Fargo on the
GOES-16 Channel 10 water vapor imagery, and as that weak wave
moves into central Minnesota late this afternoon or early this
evening, a few storms may fire along the remnant outflow boundary
from this morning's convection.

The main show, in terms of thunderstorm potential, will arrive
overnight. Thunderstorms are expected to develop in North Dakota
and eventually grow upscale into an MCS. The complex of strong to
severe storms will likely progress southeastward along the
gradient of CAPE into our western zones overnight, continuing into
northwest Wisconsin early Thursday morning. Damaging winds are
the greatest threat with the overnight convection. Heavy rainfall
is likely, which may lead to flash flooding. There is a potential
for large hail, but the threat is lower than the risk of damaging
winds. The storms will move out of northwest Wisconsin Thursday
morning leaving an outflow boundary draped northwest to southeast
near the Northland. Additional thunderstorms are possible Thursday
afternoon along the latent outflow boundary, and a few of those
storms may be strong as well. The Storm Prediction Center has
included parts of the forecast area in a Marginal Risk, with a
Slight Risk over much of northwest Wisconsin, and an Enhanced Risk
east of a line from Mercer to Winter to Exeland. It seems the
main severe weather risk will be associated with the MCS moving
through those areas during the morning hours. Afternoon convection
may be quite strong, but will be highly conditional on what the
morning storms leave in their wake.

.LONG TERM...(Thursday night through Wednesday)
Issued at 408 PM CDT Wed Jul 5 2017

Thursday evening is the continuation/tail end of the convective
event we are expecting for Thursday during the daytime. The trough
axis/cold front will be draped across the forecast area from
northeast to southwest as of early evening, and in combination
with a weak secondary shortwave that moves through the northwest
flow across the surface feature will serve as the focus for any
additional convection that develops in the evening hours. The fly
in the ointment is what the daytime convection does to the
airmass. If storms move through early enough and the airmass
destabilizes again, we can get evening convection. If not, it will
be much quieter in the evening. What does form should be limited
to northwest Wisconsin, and for the early evening hours only. Have
maintained some small chance POPs for these areas and times, but
otherwise the Thursday night forecast is dry. A cooler and drier
airmass will be moving into the area behind this front, and expect
overnight lows in the 50s, with daytime highs on Friday only in
the 70s. Friday we will be in northwest flow with a surface ridge
settling into the Dakotas. For now it looks like Friday will be
dry despite a decent shortwave that moves through the upper level
trough, with too much dry air for us to get much more than a
decent cumulus field with high bases going. The ridge sticks
around Friday night and into Saturday as well, but the airmass
moderates enough to let highs get into the mid 70s to low 80s.

The northwest flow continues through the rest of the weekend,
with some small chances for showers and thunderstorms as weak
shortwaves rotate through the upper level flow. Confidence in
timing of these waves i
We will also need to monitor the potential for additional TStorm
development on the outflow boundary over the southern CWA during
the day tomorrow, but this threat is entirely dependent on the
evolution overnight.s pretty low, so have kept to slight or low
end chance POPs. Temperatures will be on the warm side, ranging
from the mid 70s north to low 80s south.

Early next week upper level ridging builds towards the forecast
area with the upper low shifting well off to our east. This is
going to cause our northwest flow to gradually flatten, and allow
more shortwaves to move through the flow during this time period.
Have kept slight to chance POPs going for several of these
periods, as there is little consensus on the timing of the
shortwaves in the different models. Temperatures will continue at
near to above normal, with a slight warming trend through the
middle of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1224 AM CDT Thu Jul 6 2017

Main focus for the first six hours will be the onset of
thunderstorms and showers across all sites as storms move into the
region from the west. Based on the movement and tracks of the
storms, pushed back the onset time for most sites by an hour from
the previous set of TAFs. Convection ahead of the main swaths
expected later has begun east of KBRD and will update accordingly
should further convection initiate ahead.

Depending on these storms, it can be expected
that all sites will see a reduction in visibility and ceilings.
Expecting flight categories to stick mainly to VFR but added short
periods of time in which terminals get down to MVFR due to storms.
After the passing of storms mid morning, VFR conditions will
continue and growth of scattered cumulus during 16-19z. Skies will
become clear for most sites around 00z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  62  82  57  73 /  70  80  10  10
INL  58  80  54  73 /  80  80   0  10
BRD  65  85  58  77 /  60  50   0   0
HYR  63  84  57  75 /  50  70  20  10
ASX  62  83  57  73 /  60  80  20  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

UPDATE...WM
AVIATION...WM
Hazardous weather outlook, Jul 5, 8:15 PM CDT, 7 hours 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Duluth MN
815 PM CDT Wed Jul 5 2017

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-060900-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
815 PM CDT Wed Jul 5 2017

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

The threat for any thunderstorms before midnight tonight has
mostly ended.

However, an area of thunderstorms currently developing across
southwest Manitoba is expected to move east-southeastward along
and north of a warm front that extends across northern Minnesota
this evening. The primary area of threat appears to have shifted a
bit farther north, and includes areas roughly along and north of
the Highway 2 corridor. This extends across all of northern
Minnesota and includes all of the Boundary Waters Canoe Area
Wilderness.

The greatest risk for severe storms is expected between roughly 1
AM and 8 AM Thursday morning, with the strongest storms capable of
producing damaging winds and tree damage, as well as some large
hail, and local 1 to 2 inch rains.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is at least some risk of thunderstorm redevelopment Thursday
afternoon across northwest Wisconsin, with the greatest threat
across Price County and immediate surrounding areas. The threat in
these areas Thursday afternoon and evening should last only a few
hours, but the strongest storms could produce large hail and
damaging winds.

The next chance for thunderstorms will be across far northern
Minnesota Saturday afternoon and evening, with another chance of
thunderstorms Sunday into early next week.

.SPOTTER INFORMATION STATEMENT...

Skywarn Spotter activation may be needed after midnight tonight,
extending through mid-morning Thursday, and again Thursday
afternoon across parts of northwest Wisconsin.

LSZ121-140>148-060900-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
815 PM CDT Wed Jul 5 2017

This Hazardous Weather Outlook is for portions of the Nearshore
waters of western Lake Superior.

.DAY ONE...Tonight

Thunderstorms are expected to affect most of western Lake
Superior after midnight tonight, extending through mid-morning
Thursday. Some of the storms could be strong or severe with
locally strong wind gusts above 35 knots and locally higher wave
heights, frequent cloud to water lightning, hail, and locally
lower visibility in dense marine fog.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

There is a chance for thunderstorms across western Lake Superior
Saturday and Sunday, and again during the early part of next week.

 Miller

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Jul 6, 2:19 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Duluth MN
219 AM CDT THU JUL 6 2017

MNZ037-038-060730-
Pine-Carlton/South St. Louis-
219 AM CDT THU JUL 6 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PINE AND
SOUTHWESTERN CARLTON COUNTIES...

At 218 AM CDT, a strong thunderstorm was 7 miles northwest of Willow
River, or 25 miles north of Hinckley, moving southeast at 25 mph.

Wind gusts up to 30 mph, dime-size hail, heavy downpours, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Willow River, Rutledge, Sturgeon Lake, and Denham.

Seek shelter inside a sturdy building and away from windows until
this storm passes.

LAT...LON 4645 9305 4647 9289 4627 9272 4624 9300
TIME...MOT...LOC 0718Z 318DEG 22KT 4639 9295

 Miller
Special weather statement, Jul 6, 2:34 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Duluth MN
234 AM CDT Thu Jul 6 2017

MNZ018-025-026-033-034-060845-
North Itasca-North Cass-South Itasca-South Cass-Crow Wing-
Including the cities of Bigfork, Walker, Grand Rapids,
Pine River, and Brainerd
234 AM CDT Thu Jul 6 2017

...STRONG THUNDERSTORMS MOVING TOWARD WALKER AND THE BRAINERD
LAKES AREA...

At 234 am cdt, strong thunderstorms extended from near Bagley,
southward to west of Park Rapids, to just east of Fergus Falls,
and were moving east at around 40 mph.

If these storms maintain their current movement, they will begin
affecting Itasca, Cass, and Crow Wing Counties, including the
entire Walker and Brainerd Lakes regions, and Lake Winnibigoshish
between 3 and 330 am cdt. Wind gusts of at least 40 mph can be
expected, along with frequent cloud to ground lighting, very heavy
downpours and at least pea to dime size hail.

It is also possible that these storms could strengthen, and prompt
the need for warnings. Stay alert to the latest weather
information and be prepared to seek shelter if a warning is
issued.

 Miller
Local storm report, Jul 6, 2:39 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
239 AM CDT THU JUL 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HAIL             MOOSE LAKE              46.45N 92.77W
07/06/2017  E1.00 INCH       CARLTON            MN   PUBLIC

            PHOTO SENT INTO LOCAL MEDIA STATION AND
            RELAYED.

&&

WM
Special weather statement, Jul 6, 2:44 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Duluth MN
244 AM CDT THU JUL 6 2017

MNZ036-060800-
South Aitkin-
244 AM CDT THU JUL 6 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN AITKIN COUNTY...

At 244 AM CDT, a strong thunderstorm was near the north shore of
Mille Lacs Lake, moving southeast at 20 mph.

Wind gusts up to 35 mph, nickel-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with this storm.

Locations impacted include...
Mille Lacs Lake, Malmo, Glen, Wealthwood, Ripple Lake, and Glory.

Seek shelter inside a sturdy building and away from windows until
this storm passes.  Get off Lake Mille Lacs immediately and seek
shelter on shore inside a sturdy building away from trees.

LAT...LON 4652 9358 4630 9329 4625 9344 4625 9370
      4640 9380
TIME...MOT...LOC 0743Z 312DEG 16KT 4639 9364

 Miller
Special weather statement, Jul 6, 3:13 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Duluth MN
313 AM CDT THU JUL 6 2017

MNZ025-033-034-060830-
Crow Wing-North Cass-South Cass-
313 AM CDT THU JUL 6 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN CASS AND
NORTHWESTERN CROW WING COUNTIES...

At 313 AM CDT, strong thunderstorms were along a line extending from
near Akeley, to near Staples Airport, and moving east at 50 mph.

Wind gusts up to 50 mph, dime-size hail, torrential rainfall, and
frequent cloud to ground lightning can be expected with these storms.

Locations impacted include...
Baxter, Breezy Point, Pequot Lakes, Crosslake, Nisswa, Pine River,
Pillager, Fifty Lakes, Wabedo, Hackensack, Backus, Poplar, Longville,
Leader, Gull Lake, Woman Lake, Sylvan, Lake Shore, East Gull Lake,
and Oshawa.

Seek shelter inside a sturdy building and away from windows until
these storms pass.

LAT...LON 4680 9479 4680 9466 4703 9467 4703 9406
      4629 9430 4630 9437 4633 9443 4633 9446
      4630 9455 4633 9460 4633 9462 4636 9467
      4635 9468 4635 9472 4638 9473 4638 9476
      4639 9478
TIME...MOT...LOC 0812Z 268DEG 43KT 4696 9467 4641 9487

 Miller
Special weather statement, Jul 6, 3:30 AM CDT, 5 minutes before
Special Weather Statement
National Weather Service Duluth MN
330 AM CDT THU JUL 6 2017

MNZ038-WIZ006-060845-
Pine-Burnett-
330 AM CDT THU JUL 6 2017

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN PINE AND
SOUTHWESTERN BURNETT COUNTIES...

At 329 AM CDT, an area of strong thunderstorms covered much of
western and southern Pine County, moving southeast at 25 mph.

Wind gusts up to 30 mph, half-inch hail, torrential rainfall, and
nearly continuous cloud to ground lightning can be expected with
these storms.

Locations impacted include...
Pine City, Hinckley, Sandstone, Rock Creek, Grantsburg, Trade Lake,
Askov, Brook Park, Henriette, Branstad, Randall, Finlayson,
Grindstone Lake Pine County, Greely, Phantom Lake, Banning State
Park, Four Corners, West Rock, Cloverdale, and Friesland.

Torrential rainfall is occurring with these storms, and may cause
localized flooding. Do not drive into areas where water covers the
road, the road may be washed out.

A severe thunderstorm watch remains in effect until 1100 AM CDT for
east central Minnesota...and northwestern Wisconsin.

LAT...LON 4567 9288 4572 9287 4573 9285 4573 9314
      4598 9314 4598 9305 4625 9305 4623 9270
      4566 9258
TIME...MOT...LOC 0829Z 327DEG 20KT 4591 9293

 Miller

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:14 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 6, 12:29 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 6, 12:36 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine24 min
Jul 6, 12:59 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine46 min
Jul 6, 1:21 AM CDTSevere Thunderstorm WarningDLHAitkin24 min
Jul 6, 1:37 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine23 min
Jul 6, 2:19 AM CDTSpecial Weather StatementDLHPine11 min
Jul 6, 2:44 AM CDTSpecial Weather StatementDLHAitkin16 min
Jul 6, 3:03 AM CDTSevere Thunderstorm WarningDLHAitkin42 min
Jul 6, 3:10 AM CDTSevere Thunderstorm WarningDLHCass, Itasca50 min
Jul 6, 3:13 AM CDTSpecial Weather StatementDLHCass17 min
Jul 6, 3:30 AM CDTSpecial Weather StatementDLHPine15 min
Jul 6, 3:42 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing18 min
Jul 6, 3:49 AM CDTSevere Thunderstorm WarningDLHAitkin41 min
Jul 6, 3:52 AM CDTFlash Flood WarningDLHPine4 hr
Jul 6, 3:57 AM CDTSevere Thunderstorm WarningDLHCass, Itasca48 min
Jul 6, 4:00 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing, Itasca45 min
Jul 6, 4:11 AM CDTSpecial Weather StatementDLHPine19 min
Jul 6, 4:25 AM CDTSpecial Weather StatementDLHItasca20 min
Jul 6, 4:28 AM CDTSpecial Weather StatementDLHCarlton32 min
Jul 6, 4:35 AM CDTSpecial Weather StatementDLHPine25 min
Jul 6, 4:38 AM CDTSpecial Weather StatementDLHPine22 min
Jul 6, 4:44 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Itasca, Pine, Saint Louis46 min
Jul 6, 4:48 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine42 min
Jul 6, 4:49 AM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis41 min
Jul 6, 4:55 AM CDTFlash Flood WarningDLHCarlton, Pine4 hr
Jul 6, 5:01 AM CDTSpecial Marine WarningDLH89 min
Jul 6, 5:13 AM CDTSevere Thunderstorm WarningDLHAitkin, Pine32 min
Jul 6, 5:31 AM CDTSevere Thunderstorm WarningDLHCarlton, Pine, Saint Louis44 min
Jul 6, 5:33 AM CDTSevere Thunderstorm WarningDLHSaint Louis42 min
Jul 6, 5:35 AM CDTSevere Thunderstorm WarningDLHPine40 min
Jul 6, 6:18 AM CDTSpecial Weather StatementDLHLake27 min
Jul 6, 6:47 AM CDTSpecial Weather StatementDLHLake28 min
Jul 6, 7:02 AM CDTSpecial Weather StatementDLH28 min
Jul 6, 7:30 AM CDTAreal Flood WarningDLHAitkin, Carlton, Pine6 hr
Jul 6, 7:33 AM CDTSpecial Weather StatementDLH12 min
Jul 6, 7:35 AM CDTSpecial Weather StatementDLH10 min
Jul 6, 7:46 AM CDTSevere Thunderstorm WarningDLHLake18 min
Jul 6, 8:00 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis30 min
Jul 6, 8:20 AM CDTSpecial Marine WarningDLH85 min
Jul 6, 8:29 AM CDTSevere Thunderstorm WarningDLHLake16 min
Jul 6, 9:24 AM CDTSpecial Weather StatementDLHLake21 min
Jul 6, 9:59 AM CDTSpecial Weather StatementDLHLake31 min
Jul 6, 10:30 AM CDTSpecial Weather StatementDLH15 min
Jul 6, 10:47 AM CDTSpecial Weather StatementDLHLake13 min
Jul 6, 2:33 PM CDTSpecial Weather StatementDLH27 min
Jul 6, 2:46 PM CDTSevere Thunderstorm WarningDLHCook, Lake44 min
Jul 6, 2:51 PM CDTSpecial Weather StatementDLHSaint Louis9 min
Jul 6, 3:42 PM CDTSpecial Marine WarningDLH93 min
Jul 6, 3:47 PM CDTSevere Thunderstorm WarningDLHCook28 min
Jul 6, 3:58 PM CDTSpecial Weather StatementDLHCook17 min
Jul 6, 4:01 PM CDTSpecial Weather StatementDLHSaint Louis14 min
Jul 6, 4:13 PM CDTSpecial Marine WarningDLH47 min
Jul 6, 4:13 PM CDTSevere Thunderstorm WarningDLHLake32 min
Jul 6, 4:19 PM CDTSpecial Weather StatementDLHCook11 min
Jul 6, 4:38 PM CDTSpecial Weather StatementDLHCook7 min
Jul 6, 5:35 PM CDTSpecial Marine WarningDLH25 min

Nearby

Flash Flood Warnings in Minnesota, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.